# SDR AALA202210177901

- Difficulty date: October 12, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 24,396 hours, 11,512 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO OPEN FLIGHT DECK DOOR FROM INSIDE USING DOOR HANDLE. UPPER LATCH FAILS TO RETRACT. ELECTRICAL FLIGHT DECK DOOR UNLOCK FUNCTION ALLOWS LATCH TO OPEN SINCE LATCH RESTRINT RELEASES. MAINTENANCE FOUND THE UPPER ROD END BROKEN OFF THE LATCH ON THE INSIDE AND REPLACED THE INSIDE LATCH ASSEMBLY PER AMM 52-50-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
